Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 52, No. 4, pp. 465-470 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Azumaya Algebras of a Ring with a Finite Automorphism Group

Xinde Deng and George Szeto

Mathematics Department, Zhongshan University,
Guangzhou, 510275 - P.R. CHINA Mathematics Department, Bradley University,
Peoria, Illinois 61625 - U.S.A.

Abstract: Let $R$ be a ring with 1, $C$ the center of $R$, and $G$ a finite automorphism group of $R$. Denote the subring of the elements of $R$ fixed under each element in $G$ by $R^{G}$ and the commutator subring of $R^{G}$ in $R$ by $V$. Conditions are given such that two Azumaya algebras of the rings $R$, $R^{G}$ and $V$ imply that the third one is also an Azumaya algebra.

Keywords: Azumaya algebras; Galois extensions; skew group rings.

Classification (MSC2000): 16H05; 16W20

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition